RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golubchik, Igor' Zakharovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:581
Abstract pages:5698
Full texts:2161
References:786

http://www.mathnet.ru/eng/person18138
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200560

Publications in Math-Net.Ru
2016
1. I. Z. Golubchik, A. I. Murseeva, “Homomorphisms of Lie groups”, Fundam. Prikl. Mat., 21:1 (2016),  83–92  mathnet; J. Math. Sci., 233:5 (2018), 659–665  scopus
2012
2. R. A. Atnagulova, I. Z. Golubchik, “New solutions of the Yang–Baxter equation with a square”, Ufimsk. Mat. Zh., 4:3 (2012),  6–16  mathnet  mathscinet
2006
3. I. Z. Golubchik, V. V. Sokolov, “Compatible Lie Brackets and the Yang–Baxter Equation”, TMF, 146:2 (2006),  195–207  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:2 (2006), 159–169  isi  scopus
2004
4. I. Z. Golubchik, V. V. Sokolov, “Factorization of the Loop Algebra and Integrable Toplike Systems”, TMF, 141:1 (2004),  3–23  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:1 (2004), 1329–1347  isi
2002
5. I. Z. Golubchik, V. V. Sokolov, “Compatible Lie Brackets and Integrable Equations of the Principal Chiral Model Type”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  9–19  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 36:3 (2002), 172–181  isi  scopus
2000
6. I. Z. Golubchik, V. V. Sokolov, “One More Kind of the Classical Yang–Baxter Equation”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  75–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:4 (2000), 296–298  isi
7. I. Z. Golubchik, V. V. Sokolov, “Multicomponent generalization of the hierarchy of the Landau–Lifshitz equation”, TMF, 124:1 (2000),  62–71  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:1 (2000), 909–917  isi
1999
8. I. Z. Golubchik, V. V. Sokolov, “Generalized Heisenberg equations on $\mathbb Z$-graded Lie algebras”, TMF, 120:2 (1999),  248–255  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 120:2 (1999), 1019–1025  isi
1997
9. I. Z. Golubchik, “Lie type groups over PI-rings”, Fundam. Prikl. Mat., 3:2 (1997),  399–424  mathnet  mathscinet  zmath
10. I. Z. Golubchik, V. V. Sokolov, “Integrable equations on $\mathbb Z$-graded Lie algebras”, TMF, 112:3 (1997),  375–383  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 112:3 (1997), 1097–1103  isi
11. I. Z. Golubchik, V. V. Sokolov, “On some generalizations of the factorization method”, TMF, 110:3 (1997),  339–350  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:3 (1997), 267–276  isi
1996
12. I. Z. Golubchik, V. V. Sokolov, “Integrable Systems Generated by a Constant Solution of the Yang–Baxter Equation”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  68–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 275–277  isi
1995
13. I. Z. Golubchik, “Generalized identities with invertible variables for subrings of artinian rings”, Fundam. Prikl. Mat., 1:4 (1995),  1101–1105  mathnet  mathscinet  zmath
14. I. Z. Golubchik, “On the general linear group over weak Noetherian associative algebras”, Fundam. Prikl. Mat., 1:3 (1995),  661–668  mathnet  mathscinet  zmath
15. I. Z. Golubchik, “Isomorphisms of projective groups over associative rings”, Fundam. Prikl. Mat., 1:1 (1995),  311–314  mathnet  mathscinet  zmath  elib
1990
16. I. Z. Golubchik, “Groups of Lie type over $PI$-rings”, Uspekhi Mat. Nauk, 45:6(276) (1990),  129–130  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 151–152  isi
1987
17. I. Z. Golubchik, A. V. Mikhalev, “Rich subgroups of unitary groups over skew fields”, Zap. Nauchn. Sem. LOMI, 160 (1987),  193–200  mathnet  zmath
1985
18. I. Z. Golubchik, A. V. Mikhalev, “Elementary subgroup of a unitary group over a PI-ring”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 1,  30–36  mathnet  mathscinet  zmath
1984
19. I. Z. Golubchik, “On subgroups of the general linear group $GL_n(R)$ over an associative ring $R$”, Uspekhi Mat. Nauk, 39:1(235) (1984),  125–126  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:1 (1984), 157–158  isi
1983
20. I. Z. Golubchik, A. V. Mikhalev, “Isomorphisms of the general linear group over an associative ring”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 3,  61–72  mathnet  mathscinet  zmath
21. I. Z. Golubchik, A. V. Mikhalev, “Isomorphism of unitary groups over associative rings”, Zap. Nauchn. Sem. LOMI, 132 (1983),  97–109  mathnet  mathscinet
1982
22. I. Z. Golubchik, A. V. Mikhalev, “On varieties of algebras with semigroup identity”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 2,  8–11  mathnet  mathscinet  zmath
23. I. Z. Golubchik, A. V. Mikhalev, “Generalized group identities in classical groups”, Zap. Nauchn. Sem. LOMI, 114 (1982),  96–119  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2904–2918
1980
24. I. Z. Golubchik, A. V. Mikhalev, “Generalized group identities in the classical groups”, Uspekhi Mat. Nauk, 35:6(216) (1980),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:6 (1980), 89–90  isi
1978
25. I. Z. Golubchik, “The group of units of Goldie prime rings”, Uspekhi Mat. Nauk, 33:5(203) (1978),  179  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 187
1975
26. I. Z. Golubchik, “On normal subgroups of the orthogonal group over an associative ring with involution”, Uspekhi Mat. Nauk, 30:6(186) (1975),  165  mathnet  zmath
1973
27. I. Z. Golubchik, “The full linear group over an associative ring”, Uspekhi Mat. Nauk, 28:3(171) (1973),  179–180  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020